MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.2

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.2
Model Number 01.12.022
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager: shortly after primary cemntless tha, the patient feels pain, an arthroscopic psoas release is attempted with no success and finally the stem is revised.The report speaks of a possibly potted stem.From the radiographs supplied, the stem appears to be clearly undersized.We cannot tell what conditions drove an expert surgeon to select a stem so small compared to the size of the femur, so there may have been unspecified factors that contributed to the choice and most probably there was a deceptive feeling of stability at index surgery, but judging from what we can see in the documentation supplied, this stem was undersized.Investigation performed by r&d project manager: from the information reported and the images attached to the complaint it is visible the explanted stem is covered with patient blood.No ha residuals are visible on the stem body.Absorption of ha from the stem body can indicate that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.The post-op x-ray analysis could possibly provide more insight, such as the evaluation of possible early rotational instability or initial stress-shielding.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem failure.Batch review performed on 07 apr 2026: lot 2314776: (b)(4) items manufactured and released on 29-nov-2023.Expiration date: 2028-nov-13.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.From the provided radiographs, the stem appears undersized relative to the femur.While unknown factors may have influenced the surgeon¿s choice and initial stability, the available documentation supports this assessment.
 
Event or Problem Description
Revision surgery due to stem loosening (possible potting of the stem) after about 1 year and 7 months from primary surgery.One month after the primary surgery, the patient underwent an arthroscopic tendon release to relieve pain, but the procedure did not produce the desired results.Revision surgery was then planned and the stem was removed, keeping the cup and liner in the patient.A competitor stem and head was then implanted.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM STANDARD HAP 12/14 S.2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25039771
Report Number3005180920-2026-00354
Device Sequence Number21435247
Product Code JDI
UDI-Device Identifier07630030802034
UDI-Public07630030802034
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.022
Device Lot Number2314776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight94 KG
Patient RaceWhite